# SDR IPXA2672594

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 3 Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE ON APPROACH, WHEN FLAPS SELECTED PAST 5.   ACCOMPLISHED T/E DISAGREE AND LANDED FLAPS 20.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  FOUND NR 3 FLAP POSITION TRANSDUCER CONNECTOR LOOSE. SYS CHECKED NORMAL IAW FIM 27-51-00, FIG 105.
